# SDR SWIA202264689

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT COCKPIT FLOOR BEAM AT BL12 IS CRACKED IN THE FLANGE ATTACH POINT WITH THE FS280.00 BULKHEAD.   (C CHECK RO 02/25/2022)   REPAIRED RH COCKPIT FLORR BEAM AT RBL 12.00 FS 280.00 REF CRJ700 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337, SEE CONTINUE CRAD FOR MORE DETAILS
